# SDR 2008UALA06423

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 51,685 hours, 18,065 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1R DIFFICULT TO ARM -"ARMED" LIGHT STAYS ON.  PROPERLY STOWED LANYARD THAT WAS TANGLED IN GIRT BAR.  OPERATED ARMING HANDLE SEVERAL TIMES, ALL OK.
